MathSciNet Relay Station
MathSciNet bibliographic data
MR2138983 35F25 (35B35 35B40)
López-Mimbela, José Alfredo; Privault, Nicolas Blow-up and stability of semilinear PDEs with gamma generators. J. Math. Anal. Appl. 307 (2005), no. 1, 181–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement